# SDR FDEA201203090846

- Difficulty date: March 9, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15123345
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN  FLOORBEAM BS 365.25,  BL 0 - RBL 61, UPPER TEE CORRODED.  REMOVED CORROSION,  ORIGINAL MATERIAL .125", REMOVED .090",  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, SHEET 4, DETAIL 3.  REPAIRED FLOORBEAM AT BS 365.25, BL 0 - RBL 61, IAW SRM 53-00-51, FIG 101, PAGE 204, DETAIL 1 AND FIG 201, SHEET 5.  MAJOR REPAIR.
